Certain Permutations of a Medial Quasi-Group

Ján Duplák

Matematický časopis (1974)

  • Volume: 24, Issue: 4, page 315-324
  • ISSN: 0232-0525

How to cite


Duplák, Ján. "О некоторых подстановках медиальной квазигруппы." Matematický časopis 24.4 (1974): 315-324. <http://eudml.org/doc/29716>.

author = {Duplák, Ján},
journal = {Matematický časopis},
language = {rus},
number = {4},
pages = {315-324},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {О некоторых подстановках медиальной квазигруппы},
url = {http://eudml.org/doc/29716},
volume = {24},
year = {1974},

AU - Duplák, Ján
TI - О некоторых подстановках медиальной квазигруппы
JO - Matematický časopis
PY - 1974
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 24
IS - 4
SP - 315
EP - 324
LA - rus
UR - http://eudml.org/doc/29716
ER -


  1. БЕЛОУСОВ В. Д., Основы теории квазигрупп и лун, Москва 1967. (1967) Zbl1230.82006

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.